# SDR USAA001637

- Difficulty date: September 29, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, CREASE BEAM HAD 3 INCH CRACK AT FORWARD END OF S17R  STA 617.  FABRICATED REPAIR ANGLES PER SRM 53-60-13.  (X)
